Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A geometric realisation of the Lepowsky Bernstein Gelfand Gelfand resolution

Authors: Michael Murray and John Rice
Journal: Proc. Amer. Math. Soc. 114 (1992), 553-559
MSC: Primary 22E47; Secondary 17B10
MathSciNet review: 1074755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the filtration of the flag manifold arising from the orbits of a parabolic subgroup, and show how its Cousin complex realises Lepowsky's construction of the generalised BGG resolution.

References [Enhancements On Off] (What's this?)

  • [I] N. Bernstein, I. M. Gelfand, and S. I. Gelfand (1975), Differential operators on the base affine space and a study of $ \mathfrak{g}$-modules, Lie Groups and Their Representations. Summer School of the Bolyai János Math. Soc. (I. M. Gelfand, editor), Halsted Press, New York, pp. 21-64.
  • [J] J.-L. Brylinski, Differential operators on the flag varieties, Young tableaux and Schur functors in algebra and geometry (Toruń, 1980), Astérisque, vol. 87, Soc. Math. France, Paris, 1981, pp. 43–60. MR 646814 (84e:14035)
  • [A] Alexandre Beĭlinson and Joseph Bernstein, Localisation de 𝑔-modules, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 1, 15–18 (French, with English summary). MR 610137 (82k:14015)
  • [R] Raoul Bott and Loring W. Tu, Differential forms in algebraic topology, Graduate Texts in Mathematics, vol. 82, Springer-Verlag, New York-Berlin, 1982. MR 658304 (83i:57016)
  • [P] Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725 (80b:14001)
  • [G] George Kempf, The Grothendieck-Cousin complex of an induced representation, Adv. in Math. 29 (1978), no. 3, 310–396. MR 509802 (80g:14042),
  • [J] J. Lepowsky, A generalization of the Bernstein-Gelfand-Gelfand resolution, J. Algebra 49 (1977), no. 2, 496–511. MR 0476813 (57 #16367)
  • [B] Malgrange (1959/60), Division des distributions, Séminaire Schwartz, 4$ ^{e}$ année, Part 3, Articles 21-25, Faculté des Sciences de Paris.
  • [M] K. Murray and J. W. Rice (1990), Dolbeault and Cousin-Dolbeault theorems for algebraic local cohomology, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E47, 17B10

Retrieve articles in all journals with MSC: 22E47, 17B10

Additional Information

PII: S 0002-9939(1992)1074755-5
Article copyright: © Copyright 1992 American Mathematical Society